# SDR SWIA201024402

- Difficulty date: June 13, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 19,904 hours, 17,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND EMERGENCY CEILING LIGHT INOP. (FLT 6923)  RELAMPED EMERGENCY LIGHT.
